IDEAS home Printed from https://ideas.repec.org/e/pzm2.html
   My authors  Follow this author

Roman Zmyslony
(Roman Zmyślony)

Personal Details

First Name:Roman
Middle Name:
Last Name:Zmyslony
Suffix:
RePEc Short-ID:pzm2
http://wmie.uz.zgora.pl

Affiliation

Wydział Matematyki, Informatyki i Ekonometrii
Uniwersytet Zielonogórski

Zielona Góra, Poland
http://www.wmie.uz.zgora.pl/

:


RePEc:edi:wxzgopl (more details at EDIRC)

Research output

as
Jump to: Articles

Articles

  1. Roman Zmyślony & João T. Mexia & Francisco Carvalho & Inês J. Sequeira, 2016. "Mean driven balance and uniformly best linear unbiased estimators," Statistical Papers, Springer, vol. 57(1), pages 43-53, March.
  2. Roy, Anuradha & Zmyślony, Roman & Fonseca, Miguel & Leiva, Ricardo, 2016. "Optimal estimation for doubly multivariate data in blocked compound symmetric covariance structure," Journal of Multivariate Analysis, Elsevier, vol. 144(C), pages 81-90.
  3. Elsa Moreira & João Mexia & Miguel Fonseca & Roman Zmyślony, 2009. "L models and multiple regressions designs," Statistical Papers, Springer, vol. 50(4), pages 869-885, August.
  4. Gnot, S. & Trenkler, G. & Zmyslony, R., 1995. "Nonnegative Minimum Biased Quadratic Estimation in the Linear Regression Models," Journal of Multivariate Analysis, Elsevier, vol. 54(1), pages 113-125, July.

Citations

Many of the citations below have been collected in an experimental project, CitEc, where a more detailed citation analysis can be found. These are citations from works listed in RePEc that could be analyzed mechanically. So far, only a minority of all works could be analyzed. See under "Corrections" how you can help improve the citation analysis.

Articles

  1. Elsa Moreira & João Mexia & Miguel Fonseca & Roman Zmyślony, 2009. "L models and multiple regressions designs," Statistical Papers, Springer, vol. 50(4), pages 869-885, August.

    Cited by:

    1. Paulo Rodrigues & Elsa Moreira & Vera Jesus & João Mexia, 2014. "Structured orthogonal families of one and two strata prime basis factorial models," Statistical Papers, Springer, vol. 55(3), pages 603-614, August.

  2. Gnot, S. & Trenkler, G. & Zmyslony, R., 1995. "Nonnegative Minimum Biased Quadratic Estimation in the Linear Regression Models," Journal of Multivariate Analysis, Elsevier, vol. 54(1), pages 113-125, July.

    Cited by:

    1. Liu, Xu-qing & Rong, Jian-ying, 2007. "Nonnegative quadratic estimation and quadratic sufficiency in general linear models," Journal of Multivariate Analysis, Elsevier, vol. 98(6), pages 1180-1194, July.
    2. Housila Singh & Sushil Shukla, 2003. "A family of shrinkage estimators for the square of mean in normal distribution," Statistical Papers, Springer, vol. 44(3), pages 433-442, July.

More information

Research fields, statistics, top rankings, if available.

Statistics

Access and download statistics for all items

Corrections

All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Roman Zmyslony
(Roman Zmyślony) should log into the RePEc Author Service.

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.